# SDR SWIA200617427

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 6,528 hours, 5,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD FLOOD LIGHT AT ROW 13 INOP.  RELAMPED EMERGENCY OVERHEAD FLOOD LIGHT.  OPERATIONAL CHECKS GOOD.
